CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Spectral flow of exterior Landau-Robin hamiltonians

Magnus Goffeng (Institutionen för matematiska vetenskaper) ; Elmar Schrohe
Journal of Spectral Theory (1664-039X). Vol. 70 (2017), 3, p. 847-879.
[Artikel, refereegranskad vetenskaplig]

We study the spectral flow of Landau-Robin hamiltonians in the exterior of a compact domain with smooth boundary. This provides a method to study the spectrum of the exterior Landau-Robin hamiltonian's dependence on the choice of Robin data, even explaining the heuristics of how the spectrum of the Robin problem asymptotically tends to the spectrum of the Dirichlet problem. The main technical result concerns the continuous dependence of Landau-Robin hamiltonians on the Robin data in the gap topology. The problem can be localized to the compact boundary where the asymptotic behavior of the spectral flow in some special cases can be described.

Nyckelord: Boundary value problem , Exterior problem , Magnetic Schrödinger operator , Spectral flow



Denna post skapades 2017-12-28. Senast ändrad 2018-01-15.
CPL Pubid: 254147

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematisk analys
Geometri
Matematisk fysik

Chalmers infrastruktur